# SDR GTIA2018100402875

- Difficulty date: October 2, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 45,382 hours, 20,922 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ALL FAS AND PAX ROW 20 COMPLAIN OF DIRTY SOCK SMELL FUME EVENT PACK 2 WAS ISOLATED AND SMELL DISSIPATED ALL EVENTS LAPPED AT CRUISE FL 370 NO SMELL WAS EVER IN THE COCKPIT. ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-REACTIVATED PACK NR 2 IAW AMM 21-71-00 REFERENCE LOG PAGE 2238628-2 FOR CORRECTIVE ACTION. THIS CLEARS DMI 2238625-1.PLACARD REMOVED MOC NOTIFIED
